Please use this identifier to cite or link to this item:
Title: Quantum Sphere S as a Non-Levi Conjugacy Class
Authors: Mudrov, A
First Published: Aug-2012
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2012, 101 (2), pp. 157-172
DOI Link: 10.1007/s11005-012-0563-8
ISSN: 0377-9017
eISSN: 1573-0530
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.